# SDR USAA2014120100001

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 22,991 hours, 3,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTLE DISCHARGE.  CHARGED DOOR BOTTLE, ALSO REPLACED DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER.
